# SDR DALA2019021901066

- Difficulty date: February 15, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 72,646 hours, 14,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Battery Charger
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT LIGHTS AT 38FT TO 45FT ARE INOPERATIVE. MAINTENANCE FOUND FUSE BLOWN ON BATTERY CHARGER M734 BAD LIGHT SOCKET AT ROW 44FT AND 45FG. REPLACED FUSE AND LIGHT SOCKETS.
